About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 815289, 7 pages
http://dx.doi.org/10.1155/2013/815289
Research Article

Fixed Point and Common Fixed Point Theorems on Ordered Cone b-Metric Spaces

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 28 February 2013; Accepted 18 April 2013

Academic Editor: Abdelghani Bellouquid

Copyright © 2013 Sahar Mohammad Abusalim and Mohd Salmi Md Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sahar Mohammad Abusalim and Mohd Salmi Md Noorani, “Fixed Point and Common Fixed Point Theorems on Ordered Cone b-Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 815289, 7 pages, 2013. doi:10.1155/2013/815289